MAUDE Adverse Event Report: ABBOTT VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5456
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the initial implant procedure, the set screw of the device was unable to be tightened.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of could not tighten setscrew to fix the lead was confirmed.Analysis revealed both setscrews were not being properly tightened during the implant procedure.Analysis found the wrench was being incorrectly inserted into both setscrews.Correct and full wrench insertion is needed to properly tighten the setscrews.No anomalies were found with the device.The setscrew anomaly was consistent with having occurred during the procedure.

Brand Name
VERITY ADX XL VDR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16619485
Report Number2017865-2023-15819
Device Sequence Number7325246
Product Code DXY
UDI-Device Identifier05414734006910
UDI-Public05414734006910
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number5456
Device Catalogue Number5456
Device Lot NumberP000130624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL STS
Patient SexUnknown